# SDR SIMA20140526003

- Difficulty date: May 26, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,784 hours, 18,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY PANEL 196DR HAS A CRACKED SUPPORT STRAP.  REPAIRED CRACKED SUPPORT FOR THE AFT FAIRING 196DR IAW SRM 53-82-83.
